Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Involutorial transformations in $ S\sb 3$ of order $ n$ with an $ (n-1)$-fold line


Author: Leaman A. Dye
Journal: Trans. Amer. Math. Soc. 32 (1930), 251-261
MSC: Primary 14N05
MathSciNet review: 1501537
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14N05

Retrieve articles in all journals with MSC: 14N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501537-4
PII: S 0002-9947(1930)1501537-4
Article copyright: © Copyright 1930 American Mathematical Society